O svojstve peremešivaniâ v smysle A. Ren'i dlâ čisla položitel'nyh summ

Džamirzaev, A. A.: O svojstve peremešivaniâ v smysle A. Ren'i dlâ čisla položitel'nyh summ. Acta scientiarum mathematicarum, (41) 1-2. pp. 47-53. (1979)

[img] Cikk, tanulmány, mű
math_041_fasc_001_002_047-053.pdf

Download (903kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1979
Volume: 41
Number: 1-2
Page Range: pp. 47-53
ISSN: 0001-6969
Language: orosz
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 53. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:30
URI: http://acta.bibl.u-szeged.hu/id/eprint/14701

Actions (login required)

View Item View Item